# SDR USAA051044

- Difficulty date: August 23, 2005
- Submitted: August 24, 2005
- Operation: Air carrier
- Aircraft: N588US
- Make and model: Boeing 737301
- Aircraft serial: 23933
- Aircraft time: 50,585 hours, 50,585 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Fitting
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

O/B ATTACH HOLE IN RT AFT DRAG BRACE ATTACH FITTING OFR VERTICAL FIN CORRODED.  REMOVED CORROSION, FABRICATED BUSHING AND INSTALLED IAW EA 96816, DEFECT SIZE: 1 X 2 INCH TYPICAL.
